# SDR SWAA2021032357119

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,604 hours, 30,841 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LOWER SKIN OF L/H HORIZONTAL STABILIZER AT LEADING EDGE STATION 198.23. CRACK IS LOCATED 16.0' AFT OF FWD SPAR. CRACK IS 1.0' LONG. / FACT AS A RESULT OF POST REPAIR INSPECTION
